# SDR AWXA200601987

- Difficulty date: November 3, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE EXTERNAL SKIN HAS A .800" CRACK AT BS 727D + 13, S22R AND A 2.00 CRACK AT BS 727D + 18", S22R.  REPAIRED FUSELAGE EXTERNAL SKIN AT BS 727D + 13, S22R AND BS 727D + 18", S22R IAW ER 03-5361-06332-SS2.
